Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Ricci signatures


Author: Dezhong Chen
Journal: Proc. Amer. Math. Soc. 137 (2009), 273-278
MSC (2000): Primary 53C21
Published electronically: August 4, 2008
MathSciNet review: 2439450
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that only two types of Ricci signatures cannot be realized by any left-invariant metric on 4-dimensional Lie groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C21

Retrieve articles in all journals with MSC (2000): 53C21


Additional Information

Dezhong Chen
Affiliation: Department of Mathematics & Statistics, McMaster University, Hamilton, Ontario L8S 4K1, Canada
Email: chend6@math.mcmaster.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09572-5
PII: S 0002-9939(08)09572-5
Keywords: Left-invariant metric, Ricci signature
Received by editor(s): December 18, 2007
Published electronically: August 4, 2008
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.